SciELO - Scientific Electronic Library Online

 
vol.37 issue2On estimates for the generalized Fourier-Bessel transformGeneralised Closed Sets in Multiset Topological Space author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

HAREHDASHTI, Javad Bagheri  and  MOGHIMI, Hosein Fazaeli. Saturations of submodules with respect to subsets of a ring. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.2, pp.213-221. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000200213.

Let R be a commutative ring with identity and M a unital R-module. For any submodule N of M and non-empty subset T of R, let (N)={m ∈ M : rm∈ N for some r∈ R\T}. In this article we study conditions under which (N) is a submodule of M and investigate when it is a union of prime submodules.

Keywords : Saturation; Prime submodule..

        · text in English     · English ( pdf )